Which Has Fewer Side Effects Reyataz Or Prezista
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
North Shore University HospitalDear Alfredo,Thanks for your question. I am sorry that the Atripla failed. It is very telling that you remained adherent for a full year despite the side effects. This means you have great will power, which would translate to success on your next... Read more »
Rocky Mountain CARESHi and thanks for posting.No need to be nervous. Both Reyataz (atazanavir) and Prezista (darunavir) are highly recommended first-line HIV protease inhibitors. If the yellowing of the eyes and skin are problematic, a switch from on to the other... Read more »
Rocky Mountain CARESHi.It's not clear from what you've posted what the cause of your new symptoms are, but any new symptom after a medication switch naturally raises the possibility of a medication side effect or unexpected drug-drug interaction. I'd... Read more »
The Robert James Frascino AIDS FoundationHi,Both Prezista and Reyataz (both boosted with Norvir) are good options for a protease inhibitor in your regimen. There are no head-to-head comparisons to suggest one is more efficacious than the other.Reyataz has been available since 2003 and was... Read more »
Connect With Others
Posted by dayleth, 2 RepliesI AM ON PREZISTA , NORVIR TRUVADA , WHO ELSE IS ON THAT CAMBO ?? ?I NEED TO KNOW ABOUT SIDE EFFECTS OF PREZISTA AND IF IS WORKING FOR YOU! Read more »
Posted by Jet, 2 RepliesAnybody have idea what are possible side effects of these 3 medications?I started taking them since couple of days ago and meennnn i have problems swallowing.At night my throat is in a mess,i cant swallow and swallowing becomes very difficult.
Are... Read more »
Posted by personpitch, 1 ReplyI've been on meds for exactly one week. So far I've had no major side effects, and am quite pleased. I'm on Truvada+Prezista+Norvir.
Today I went out to dinner and had a big meal at about 7:30. I take my meds at 9:00, and took them as scheduled. I... Read more »
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Guides for People With HIV